Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Almost optimality of algorithms of dyadic approximation in Lp ( [0,1] n ) and real interpolation
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2002 (Russian)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, E-ISSN 1547-7371, Vol. 14, no 4, p. 63-90Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 14, no 4, p. 63-90
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6091Local ID: 44ae4b60-8bce-11dd-8c36-000ea68e967bOAI: oai:DiVA.org:ltu-6091DiVA, id: diva2:978968
Note
Godkänd; 2002; Bibliografisk uppgift: English translation in St. Petersburg Math. J. 14 (2003), no. 4; 20080926 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Kruglyak, Natan

Search in DiVA

By author/editor
Kruglyak, Natan
By organisation
Mathematical Science
In the same journal
St. Petersburg Mathematical Journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf